Bilateral Contracts

DSpace/Manakin Repository

Bilateral Contracts

Citable link to this page


Title: Bilateral Contracts
Author: Green, Jerry; Honkapohja, Seppo

Note: Order does not necessarily reflect citation order of authors.

Citation: Green, Jerry and Seppo Honkapohja. 1983. Bilateral contracts. Journal of Mathematical Economics 11(2): 171-187.
Full Text & Related Files:
Abstract: A mathematical characterization of self-enforcing bilateral contracts is given. Contracts where both parties exercise some control over the quantity traded can sometimes be superior to contracts that rest control entirely with one side. Some qualitative characteristics of these contracts are given.
Published Version:
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [8094]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Search DASH

Advanced Search